# SDR USAASB00347

- Difficulty date: December 13, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE FOUND THE AFT SERVICE AND GALLEY DOOR EXTERIOR ESCAPE SLIDE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 61-0478-9) AND POWER SUPPLY.  OPS CHECK GOOD.  (M)
